# SDR AWXA200600713

- Difficulty date: April 4, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50892
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C11 CHECK DISCOVERED CORROSION ON THE CABIN FLOORBEAM AT BS 1640, FROM BL 11R TO BL 60R, WL 208.  MAINTENANCE REMOVED CORROSION AT BS 1640, FROM BL 11R TO BL 60R, WL 208 IAW BOEING 757-200 SRM 53-00-51-1A1 FIG 101.  CORROSION FOUND OUT OF SRM LIMITS.  CUT AND REMOVED DAMAGED PART OF FLOORBEAM UPPER CHORD AT BS 1640, FROM BL 11R TO BL 60R, WL 208 IAW BOEING 757-200 SRM 53-00-51-2R3 FIG 201.  FABRICATED REPAIR CHORD IAW BOEING 757-200 SRM 53-00-51-2R FIG 201.  INSTALLED REPAIR PARTS AT BS 1640, FROM BL 11R TO BL 60R, WL 208 IAW BOEING 757-200 SRM 53-10-51-2R3 FIG 201 AND AWA ER 19-5310-06103 ES1 FOR MATERIAL SUBSTITUTION.
